C-Scattered Fuzzy Topological Spaces



Downloads per month over past year

Lupianez, Francisco Gallego (2001) C-Scattered Fuzzy Topological Spaces. Applied Mathematics Letters, 14 (2). pp. 201-204. ISSN 0893-9659

[thumbnail of 32.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0893965900001361


In this paper, we define the concept of C-scattered fuzzy topological spaces and obtain some properties about them. In particular, we study the relation between C-scattered spaces and its fuzzy extension, it is proved that C-scattered fuzzy topological spaces are invariant by fuzzy perfect maps, and that, in the realm of paracompact fuzzy topological spaces, the C-scattered spaces verify that their product by other fuzzy spaces is also paracompact fuzzy.

Item Type:Article
Uncontrolled Keywords:Topology; C-scattered and scattered topological spaces; Compactness; Fuzzy perfect maps; S-paracompactness; S*-paracompactness; Fuzzy paracompactness; *-Fuzzy paracompactness.
Subjects:Sciences > Mathematics > Topology
ID Code:15310
Deposited On:22 May 2012 09:21
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page